# SDR CA070517002

- Difficulty date: April 18, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 10,107 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: O320D2J
- Part serial: L1088539A
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) INTERMITTENT VIBRATION AFTER UNUSUAL FLIGHT ATTITUDES DURING TRAINING. (TC NR 20070517002)
